- Symptoms of the Hypervitaminosis D
- Reasons of the Hypervitaminosis D
- Treatment of the Hypervitaminosis D
Hypervitaminosis of D (intoxication vitamin D) - the state caused as direct toxic effect of drug on cellular membranes, and the increased concentration in blood of the salts of calcium which are postponed in walls of vessels of internals, first of all kidneys and heart.
Symptoms of the Hypervitaminosis D:
Acute intoxication vitamin D develops at children of the first half of the year of life at massive reception of vitamin D during rather short period more often (for 2-3 weeks) or individual hypersensitivity to vitamin. At the same time there are symptoms of neurotoxicosis or intestinal toxicosis: appetite is sharply reduced, the child is tormented by thirst, often there is vomiting, body weight quickly decreases, dehydration develops, there are locks (the unstable and liquid chair is possible). At some children register a short-term loss of consciousness, toniko-clonic spasms are possible.
Chronic intoxication vitamin D arises against the background of long (6-8 months and more) uses of drug in moderate, but after all the doses exceeding physiological requirement. The clinical picture is expressed less clearly and includes an acrimony, a bad dream, weakness, joint pains, gradual increase of dystrophy, premature closing of a big fontanel, change from cardiovascular and uric systems.
Reasons of the Hypervitaminosis D:
The hypervitaminosis of D arises at overdose of this vitamin or individual hypersensitivity to it. Allocate acute and chronic intoxication with vitamin D.
Treatment of the Hypervitaminosis D:
Treatment of a hypervitaminosis of D is carried out in a hospital. Cancel vitamin D and insolations, appoint vitamins A and E, infusional therapy in combination with diuretics (furosemide). In hard cases appoint Prednisolonum a short course.